International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 141-142
Concerning row operations on systems of linear equations
with integral coefficients
Department o f Mathematics, Texas A & M University, College Station 77843, Texas, USA
Received 20 January 1978
Copyright © 1978 L. B. Treybig. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.